# SDR SRXR201808180019

- Difficulty date: August 18, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Gouged
- Location: Nlg
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TRUNION FITTING, LT SIDE WAS GOUGED.  ACCOMPLISHED A BLEND OUT REPAIR IAW EA 011-5310-52-A7326, IR.
